# SDR DALA2025022001337

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,282 hours, 28,593 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6743229) SEATS ROW 33DEF NOT SECURED IN FLOOR TRACK. RESECURED ROW 33 DEF SEAT ASSY TO SEAT TRACK PER B737 AMM 25-22.
